# SDR AALA202104199006

- Difficulty date: April 3, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536760100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 231QF DELAMINATED. REPLACED FLOOR PANEL PER 53-02-00-300-011 AND IRM 9701 REV K.
